Characterizations of Continuous Univariate Distributions Based on the Truncated Moments of Functions of Order Statistics
Format of Original
Studia Scientiarum Mathematicarum Hungarica
Original Item ID
Most of the well-known continuous univariate distributions are characterized based on a truncated moment of a function of the 1st order statistic or of the nth order statistic.
Hamedani, Gholamhossein, "Characterizations of Continuous Univariate Distributions Based on the Truncated Moments of Functions of Order Statistics" (2010). Mathematics, Statistics and Computer Science Faculty Research and Publications. 191.
Studia Scientiarum Mathematicarum Hungarica, Vol. 47, No. 4 (December 2010): 462-484. DOI.